Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Damn Weight Gain

Posted by catherine on July 31, 1999, at 12:10:07

In reply to Re: Damn Weight Gain, posted by katie on July 25, 1999, at 17:53:21

I've put on 4 stone and have decided I've had eough of antidepressants. The side effects for me are nearly as bad as the depression.However now med free I'm getting more down about being so fat.
I'm trying eating sensibly and exercising but before when taking effexor I CONTINUED TO PUT ON WEIGHT. hOPEFULLY I'LL COPE WITHOUT THE DRUGS but at the moment I feel like I am going to explode all the time.
I'll try and stick it out.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:catherine thread:8946